Ask The Experts

I have developed redness on the sole of my feet. Have used the new Aspercreme with 4% Lidocaine. It helps but does not ever go away, especially when I walk a lot. I need to cushion the sole of my feet to be more comfortable.

Thank you for contacting IPFH. We do not diagnose conditions or provide medical advice on line. The redness you are experiencing could be the result of several possible conditions. You don't mention accompanying pain, but your use of topical analgesics would suggest that you are experiencing at least some discomfort. One of the things that can cause redness is shoes that are too tight. There are other possible sources of that symptom as well, and so if you are experiencing it regularly we would suggest that you consult your primary care physician or a foot health specialist. He or she can ensure that you have a proper fit, and can help determine what is causing the redness and apply appropriate treatments. For more cushioning you might use padded socks, which have been shown to reduce pain and discomfort. However, it is important, if you do opt for padded socks, that you get properly fitted. A foot health professional can assist you in doing that. We hope you will pursue a medical consultation and that you will soon be free from your redness and discomfort.

Not what you were looking for? Submit a question or Search Again

Was this helpful?